# SDR CA121129001

- Difficulty date: October 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Engine: Pwa PW123
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: DAT4864A
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HRS INSPECTION, TECH WHILE PERFORMING AD CF2008-29 FOUND LOW CLEARANCE BETWEEN THE RUDDER AND THE REAR FUSELAGE SKIN.  AFTER RUDDER REMOVAL, THEY FOUND UPPER TORQUE TUBE LOWER BEARING AND LOWER TORQUE TUBE UPPER BEARING CORRODED.
